# SDR DL72S010892

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 50,974 hours, 33,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND LT AFT OVERWING EMERGENCY LIGHT OUT.  RELAMPED, NO HELP.  NO POWER AT SOCKETS.  REPLACED BATTERY PACK, OPS CHECK GOOD.
